# SDR SWAA2022120772032

- Difficulty date: November 15, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N8523W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36969
- Aircraft time: 19,661 hours, 9,323 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 847-867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT SIDE THRESHOLD WEB WAS CORRODED BS 847 - 867.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMIT IAW SRM 53-00-53-1A-2.  LOCATED, DRILLED, AND INSTALLED A NEW THRESHOLD WEB IAW SRM 51-40-02.
